# SDR UIEA2023122701023

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 15426001
- Part serial: 702
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING SPOILER #9 ACTUATOR INTERNAL LEAK( RH WING SPOILER #9 ACTUATOR WAS REPLACED IAW AMM 27-61-02-424-023 REV 140 DATE 22 AUG 23, 1100 INLB, 140 INLB & 170 INLB WERE APPLIED WITH S/N 0119113493 DUE DATE 18 MAY 24 & S/N 422127196 DUE DATE 29 AUG 24, LEAK TEST WAS PERFORMED, NO LEAKS WERE FOUND  /    )
